Main Forums > I Just Tested Poz

the first months challenges

<< < (2/3) > >>

Joe K:

--- Quote from: ohwell on June 24, 2013, 01:38:31 PM ---By the way i think there should be a main forum for serodiscordant reationships, it was hard to find questions and advice related to that here and many of us are, will or were in one.

--- End quote ---

You will find a lot of posts by sero-couples in the Someone I Care About Has HIV Forum.  It was created for couples where only one is poz and has some excellent posts.  There is also the I Just Tested Poz forum, where we encourage newly tested members to post their concerns and questions.  The Living With HIV forum is where folks, who have been poz for a bit and have generally moved past the initial impact of testing poz.  We even have a LTS (Long Term Survivors) forum, for those who were infected prior to 1996.

The forum has many resources, so take your time and find the forum that works for you.

Welcome to the forums.

Joe

mecch:
I don't want to be flippant about the financial considerations. Since you got good docs, you must explain to them about the suicidal ideas. I hear you that you won't be acting on it, but its quite likely that the sustiva is culprit here.

Obviously if you have no choice but to stay on this, because of Mexico's or your personal restraints, you can find work arounds... And you should.  But please, make sure the docs try to find a solution to get you off it within your means, and soon.
 
Also, get a list of all the combos that are available to you, free, or not free but still within your means, and list it here on the forum. There are people here with a lot of knowledge who might be able to give you guidance how to swap out the sustiva, and you can take it back to your docs. 

Atripla did NOT mix well with me, and my doc stalled, it was my first combo, its very effective, blah blah.

Even in Switzerland there are restraints, there were at the time two more appropriate combos but not yet approved by combinations of the fed and thus insurance. etc etc.  Finally got off it onto a protease inhibitor, and that was gobs better for my mind. 

All over the world people face resistances and challenges from docs, insurance, etc, but part of living well with hiv is making sure that you are living as well as possible, not just getting by or biding time, until.....

Its our human right and this can be lost in the system.  Its not that the system is evil, but its trying to do its best for populations, and one individual's experience can get overlooked.

ohwell:
Thanks for the replies

"You will find a lot of posts by sero-couples in the Someone I Care About Has HIV Forum.  It was created for couples where only one is poz and has some excellent posts."

Sorry maybe the title is a little bit misleading i thought "Someone I Care about has hiv" was related to friends and family of someone who is positive, now I know it also includes a neg partner.

I posted in the "Living with HIV"  section, maybe I should've posted it in the "I just tested poz" for newly tested people, by the way how recent does it have to be?

"The Living With HIV forum is where folks, who have been poz for a bit and have generally moved past the initial impact of testing poz."

I posted in the other section because i had some concern about my medication, of course i'm new in the club but i'm already facing problems of people living with HIV, some people test positive and after some years start taking pills, so i thought it was a matter of discussion in the other forum.

Anyway, i'm getting advice and that's all that matters

mecch:
Also - weed - too much weed can support paranoia and anxiety, for a few people.
Can you cut back?
Also drinking - well you know, this depresses the mind.
So while you're working on getting a new combo, also start thinking about how to move forward, cope, with less of these two crutches?  Any ideas?
Exercise more? Therapy? Ask your friends for support?
Psychoactive drugs might be better drugs than weed if you want drug support - meaning SSRI's (anti-depressant) or anti-anxiety pills.

skeebo1969:

  Hi ohwell, welcome to the forums.  I agree with Meech about researching the possibilities of a med switch.  If you are having issues with anxiety and depression the Sustiva component in Atripla can exasperate those issues tremendously.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version